Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 2, 2022, 6:34 PM CDT for Creek County, Pawnee County, Oklahoma. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2022, 6:34 PM CDT (23:34 UTC)
- Expired
- May 2, 2022, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Creek County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 6:55 PM CDT | TSTM WND DMG | 3 Nne Drumright, OK | SEVERAL LARGE LIMBS DOWN ALONG HIGHWAY 99 BETWEEN 101ST ST. AND 521ST ST. |
| May 2, 6:55 PM CDT | TSTM WND DMG | 4 S Silver City, OK | LARGE TREE LIMB BROKEN. |
| May 2, 6:55 PM CDT | TSTM WND DMG | Oilton, OK | SEVERAL TREES DOWN IN DRUMRIGHT. 1 TREE FELL ON A HOUSE, ANOTHER DAMAGED POWER LINES. |
| May 2, 7:19 PM CDT | TSTM WND DMG | 5 Sse Silver City, OK | MULTIPLE TREES DAMAGED AND DOWN, ONE METAL CARPORT DESTROYED AND THROWN APPROXIMATELY 200 FEET ACROSS COUNTY ROAD, MOBILE HOME DAMAGED, METAL SHED MOVED AND PUSHED IN TO MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
872
WFUS54 KTSA 022334
TORTSA
OKC037-117-030015-
/O.NEW.KTSA.TO.W.0020.220502T2334Z-220503T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
634 PM CDT Mon May 2 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Creek County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
* Until 715 PM CDT.
* At 634 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Cushing, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Mannford... Drumright...
Oilton... Jennings...
Westport... Terlton...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3626 9637 3623 9634 3623 9631 3616 9629
3616 9630 3608 9630 3607 9627 3596 9624
3594 9662 3616 9662 3616 9673
TIME...MOT...LOC 2334Z 261DEG 38KT 3604 9678
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$2 follow-up statements
361
WWUS54 KTSA 022353
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
653 PM CDT Mon May 2 2022
OKC037-117-030015-
/O.CON.KTSA.TO.W.0020.000000T0000Z-220503T0015Z/
Creek OK-Pawnee OK-
653 PM CDT Mon May 2 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES...
At 653 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oilton, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Mannford... Oilton...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3608 9629 3607 9629 3606 9627 3602 9626
3597 9625 3599 9661 3615 9661 3621 9632
3616 9629 3616 9630 3608 9630
TIME...MOT...LOC 2353Z 259DEG 31KT 3606 9657
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$121
WWUS54 KTSA 030009 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
709 PM CDT Mon May 2 2022
OKC037-117-030019-
/O.EXP.KTSA.TO.W.0020.000000T0000Z-220503T0015Z/
Creek OK-Pawnee OK-
709 PM CDT Mon May 2 2022
...THE TORNADO WARNING FOR NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE
COUNTIES WILL EXPIRE AT 715 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3608 9629 3607 9629 3606 9627 3602 9626
3597 9625 3599 9661 3615 9661 3621 9632
3616 9629 3616 9630 3608 9630
TIME...MOT...LOC 0009Z 261DEG 38KT 3609 9637
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 6:26 PM CDT, 8 minutes earlier.
Area forecast discussion, May 2, 6:26 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 626 PM CDT Mon May 2 2022 ...New AVIATION... .SHORT TERM... (The rest of this afternoon ) Issued at 154 PM CDT Mon May 2 2022 Potential for significant severe weather will continue to increase over the next few hours across parts of northeast OK, generally US 75 to the west, and to a lesser degree for points east and southeast later this evening. Cool and stable boundary layer from overnight/morning showers and storms has held the warm front surge at bay somewhat, but robust airmass response has occurred over western OK and has commenced in parts of southeast OK where mid-upper 60s dew points have returned. Given the strength of low level flow and quality and depth of moisture to the south expect this to continue surging north over the next few hours. Eventual location of warm front will be key for sig severe threat. Meanwhile the dry line was located over far western OK and cold front was surging south. Some early development of convection has begun across NW OK in response near front/dry line intersection and this will likely become severe quickly. Initial supercell mode will be favored with CAMs maintaining a consistent signal of a 2-3 hour period of more discrete mode, with upscale growth around 00z as these storms approach eastern OK. These initial discrete storms should have the greater potential for significant tornadoes, however with a developing QLCS system encountering an increasingly unstable airmass with ample low level shear, the tornado threat will persist through much of NE OK into the evening along with potentially higher end damaging wind potential within bowing segments. Also, not to be overlooked, there remains at least some potential for storm development near the warm front across SE OK int WC AR over the next few hours, with instability and shear supportive of all modes of severe weather. Lower confidence in this occurring, but some CAM guidance along with 12z NAM makes this at least worth consideration. With a cold pool driven MCS expected to sweep south relatively quick, along with the faster movement of cold front later this evening, the threat of widespread heavy rainfall should be mitigated enough to leave the existing flash flood watch for tonight. Localized potential for excessive rainfall is possible though as at least transient rainfall rates of an inch or two per hour are likely. && .LONG TERM... (Tonight through Monday) Issued at 154 PM CDT Mon May 2 2022 Most of the storms will exit the area before 12z, with a more stable and cooler airmass spreading over the area Tuesday. This will be a short respite however as next upper system already moving across Pac NW this afternoon. Moisture transport will re- commence Tuesday night with at least scattered convection returning as warm front begins to lift back north. Warm sector expansion within sheared environment will again yield severe weather potential, possibly significant, though this will largely be determined by eventual warm frontal placement and timing of upper wave, which are still uncertain. Given another round of significant rainfall however, the flooding threat will likely be higher by this time and another flood watch will most surely be needed for Wed and Wed night. Storm chances linger into Thursday to some degree, with continuing spread in the mid range guidance lending more uncertainty. By Friday and Saturday mid level ridging should result in quiet period before another trough sets up to the west. Some storm chances will return by Sun/Mon as a result with temperatures on the warm side. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Mon May 2 2022 Mature line of strong to severe thunderstorms will sweep through the northeast OK sites through 01-02Z and into northwest AR/southeast OK 03-05Z. Expect widespread MVFR cigs, with localized IFR conditions with the heavier thunderstorms. Breezy northwesterly winds will develop behind the line of storms as the cold front surges southeast. Should see some improvement in cigs by late Tuesday morning and into the afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 67 53 73 / 80 0 20 80 FSM 56 71 58 74 / 100 10 20 60 MLC 50 67 56 77 / 100 10 20 70 BVO 46 66 50 71 / 70 0 20 80 FYV 52 68 52 73 / 100 10 20 60 BYV 52 65 51 68 / 100 10 20 50 MKO 49 66 54 72 / 100 0 20 70 MIO 49 64 49 70 / 80 0 20 70 F10 48 67 55 74 / 90 0 20 80 HHW 56 71 60 80 / 80 20 10 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday morning for OKZ058-063. AR...Flood Watch through Tuesday morning for ARZ001-002-010-011. && SHORT TERM...14 LONG TERM....14 AVIATION...18
Hazardous weather outlook, May 2, 4:59 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Mon May 2 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Mon May 2 2022
...Severe Weather Threat Increases This Evening...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening Tonight.
TORNADO.
RISK...Elevated.
AREA...Primarily Northeast Oklahoma.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and far Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A few scattered strong thunderstorms will be possible across
southeast Oklahoma and western Arkansas over the next few hours
near and south of a warm front draped across the area. The threat
of more widespread severe thunderstorms will increase over the
next couple of hours and storms move into the region from the
west. A line or broken line of storms will move into northeaster
Oklahoma in advance of a southward progressing cold front this
evening. Damaging winds will be the primary threat, though strong
low level shear will allow for a tornado risk to persist mainly
across northeast Oklahoma through about 10 PM. The line is
expected to quickly move southeast across the CWA and gradually
weaken throughout the night. Additional locally heavy rainfall on
top of what fell this morning could also lead to some flash
flooding of low lying and urban areas especially. The heaviest
rainfall totals are expected across northeast Oklahoma and
northwest Arkansas.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY THROUGH SUNDAY...High Wind Potential.
EXTENDED DISCUSSION...
Thunderstorm chances will diminish early Tuesday with the next
storm system impacting the area on Wednesday. Storms will increase
early Wednesday with a limited risk of severe weather. Conditions
will become increasingly unstable and favorable for severe
weather during the day Wednesday. Storms which initially develop
west of the region Wednesday afternoon will spread eastward
overnight with a risk of severe weather and flash flooding. Storm
chances lessen on Thursday with dry weather expected over the
weekend.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 2, 4:08 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
408 PM CDT Mon May 2 2022
OKZ075-076-022145-
Latimer OK-Le Flore OK-
408 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of southeastern Latimer
and west central Le Flore Counties through 445 PM CDT...
At 408 PM CDT, Doppler radar indicated a strong thunderstorm near
Bengal, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Talihina... Fanshawe...
Talimena State Park... Lake Wister State Park...
Bengal... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3470 9507 3482 9517 3505 9487 3488 9466
TIME...MOT...LOC 2108Z 235DEG 32KT 3480 9506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 4:20 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Mon May 2 2022
ARZ010-019-OKZ069-022145-
Washington AR-Crawford AR-Adair OK-
420 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of northwestern
Crawford, southwestern Washington and southeastern Adair Counties
through 445 PM CDT...
At 419 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Short, moving northeast at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Strickler... Lee Creek...
Devils Den State Park... Blackburn...
Odell... Morrow...
This includes Interstate 49 between mile markers 39 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3576 9412 3563 9447 3564 9448 3564 9456
3571 9462 3592 9436
TIME...MOT...LOC 2119Z 235DEG 34KT 3567 9454
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 2, 4:29 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CDT Mon May 2 2022
ARZ029-OKZ072-074-076-022200-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
429 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of west central
Sebastian, southeastern Haskell, southeastern Sequoyah and northern
Le Flore Counties through 500 PM CDT...
At 429 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Bokoshe, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Panama... Bonanza...
Mccurtain... Bokoshe...
Shady Point... Cowlington...
Scullyville... Braden...
Mill Creek... Rye Hill...
Cottonwood... Milton...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 317 and 325.
Interstate 540 between mile markers 13 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9491 3516 9496 3548 9453 3525 9434
TIME...MOT...LOC 2129Z 233DEG 41KT 3515 9483
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 4:41 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
441 PM CDT Mon May 2 2022
ARZ029-OKZ076-022215-
Sebastian AR-Le Flore OK-
441 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 515 PM CDT...
At 441 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Lake Wister State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Poteau... Heavener...
Wister... Hackett...
Howe... Hartford...
Cameron... Heavener Runestone State Park...
Lake Wister State Park... Rock Island...
Patterson... Jenson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3495 9435 3496 9437 3494 9439 3495 9441
3493 9443 3493 9445 3491 9445 3481 9474
3504 9486 3522 9441 3495 9434
TIME...MOT...LOC 2141Z 236DEG 39KT 3490 9480
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, May 2, 5:43 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TORNADO MONROE 34.99N 94.52W
05/02/2022 LE FLORE OK EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED TREES DOWN
ACROSS ROADS AND HOUSES DAMAGED IN AND
AROUND MONROE. RADAR CONFIRMED. TIME
ESTIMATED BY RADAR.
&&
JDSLocal storm report, May 2, 5:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL HARTFORD 35.02N 94.39W
05/02/2022 E1.75 INCH SEBASTIAN AR TRAINED SPOTTER
SPOTTERS REPORTED GOLF BALL HAIL IN WEST
HARTFORD.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:53 AM CDT | Flood Watch | TSA | Delaware, Ottawa | 21 hr |
| May 2, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 34 min |
| May 2, 3:57 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 33 min |
| May 2, 4:02 AM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| May 2, 4:19 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 2, 4:47 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 2, 5:14 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 46 min |
| May 2, 5:51 AM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| May 2, 8:21 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| May 2, 8:24 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 48 hr |
| May 2, 8:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| May 2, 8:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 2, 3:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 2, 3:24 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| May 2, 3:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 2, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| May 2, 4:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 2, 4:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 2, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| May 2, 5:23 PM CDT | Tornado Warning | TSA | LeFlore | 52 min |
| May 2, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| May 2, 6:00 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 45 min |
| May 2, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 2, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| May 2, 6:50 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 24 min |
| May 2, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more | 49 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.